# SDR UALA2013050803231

- Difficulty date: May 7, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 85,914 hours, 13,682 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FASTENER MISSING FROM LEADING EDGE OF LEFT SIDE WING TO BODY FAIRING 195PL.  REPLACED DAMAGED NUTPLATE.
